# SDR CALA2021060200778

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 25,063 hours, 9,011 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Seized
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENG 1 LOW PRESSURE LIGHT LIGHT ON FLUID LOSS DOWN TO STAND PIPE LEVEL UPDATE UPON INITIAL INSPECTION UPON ARRIVAL, FOUND EDP HYDRAULIC CASE FULLY SEATING AND LOCKING INTO PLACE. DRAIN LINE TO PYLON QUICK DISCONNECT NOT FULLY SECURE. SECURED CASE DRAIN LINE AT PYLON AN ADDITIONAL FULL REVOLUTION BEFORE LABOR UPDATE FOUND DARK SKYDROL COKING ON LOWER PART OF #1 ENG FAN COWLS, HYD FLUID CONTAMINATED. REF LOG 6388931 REPEAT WRITE UP EDP CHANGE ON 05/30/21 FOR SAME HYD ISSUE.  HYD EDP REF AMM 29-11-11-000-801-001 FOUND PUMP SHAFT SEIZED AND ALSO LOSE UNION AT HYDRAULIC SUPPLY LINE TO EDP. REMOVED #1 ENG REMOVED EDP TO BE RETAINED FOR QUARANTINE PER MANAGEMENT REMOVED EDP MANUFACTUTER PART NUMBER: 849589 SERIAL NUMBER: MX769300 REPLACED #1 EDP REF AMM 29-11-11/401.
